# SDR FDEA202105271414

- Difficulty date: May 27, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,408 hours, 39,049 cycles
- Engine: Ge CF66K
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

AT FL380 ALL ENGINES WERE OPERATING NORMALLY. AS WE BEGAN OUR DESCENT AND THROTTLES CAME BACK TOWARDS   IDLE ECS SURGED FOLLOWED BY A LEVEL 2 AIRSYS 2 PRES LO  AND CONFIRM ENG OUT PROMPT.   AIR PRESSURE OUT OF THE NUMBER 2 ENGINE WAS 9 PSI. THE NUMBER 2 THROTTLE WAS UNRESPONSIVE. N1 WAS 61%,   N2 WAS 60% AND FUEL FLOW 540 PPH. AS WE WERE DISCUSSING THAT THE NUMBER 2 ENGINE ROLLED BACK AND OUR   OPTIONS, THE EGT STARTED INCREASING AND N1 STARTED INCREASING AS WE WERE DESCENDING THROUGH FL300. ALL   ENGINE PARAMETERS WERE NORMAL FOR THE RESTART. ALL THREE ENGINES OPERATED NORMALLY FOR THE DURATION OF FLIGHT TO   AN UNEVENTFUL LANDING. (NEXT LOG PAGE, PILOT REPORTED THE N1 VALUE WAS AT 31% WHEN ENGINE ROLLED BACK, NOT   61%).
